One More Shortcut to Galois Theory

Dress A (1995)
Advances in Mathematics 110(1): 129-140.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
In this note-following the line of thought introduced into Galois theory by Emil Artin in (or before ?) 1948-a complete proof of the basic structure theorem of that theory is established in altogether less than 50 lines of text (including formulae), using nothing but Dedekind's lemma, one of its elementary and well-known consequences, and two of the most basic facts of G-set theory. In the remaining pages, the same direct approach is used to establish for a finite group G of automorphisms of a field L with fixed field K the canonical (anti-)equivalence of the category of finite-dimensional L-split K-algebras and the category of finite G-sets as well as the basic existence theorem of Galois theory, that is, the fact that the number of K-algebra automorphisms of a field extension L = K(alpha(1),...,alpha(n)) with #(alpha(1),...,alpha(n)) = n and Pi(i=1)(n) (X-alpha(i)) is an element of K[X] equals the degree (L : K)= Dim(K)L of this extension and is bounded from above by n!. (C) 1995 Academic Press, Inc.
Erscheinungsjahr
1995
Zeitschriftentitel
Advances in Mathematics
Band
110
Ausgabe
1
Seite(n)
129-140
ISSN
0001-8708
Page URI
https://pub.uni-bielefeld.de/record/1641773

Zitieren

Dress A. One More Shortcut to Galois Theory. Advances in Mathematics. 1995;110(1):129-140.
Dress, A. (1995). One More Shortcut to Galois Theory. Advances in Mathematics, 110(1), 129-140. https://doi.org/10.1006/aima.1995.1005
Dress, A. (1995). One More Shortcut to Galois Theory. Advances in Mathematics 110, 129-140.
Dress, A., 1995. One More Shortcut to Galois Theory. Advances in Mathematics, 110(1), p 129-140.
A. Dress, “One More Shortcut to Galois Theory”, Advances in Mathematics, vol. 110, 1995, pp. 129-140.
Dress, A.: One More Shortcut to Galois Theory. Advances in Mathematics. 110, 129-140 (1995).
Dress, Andreas. “One More Shortcut to Galois Theory”. Advances in Mathematics 110.1 (1995): 129-140.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar